MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-009
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Deformity/ Disfigurement (2360); No Code Available (3191)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attune knee claim record received.Claim record alleges injuries, pain, anguish, disfigurement and physical impairment.Doi: (b)(6) 2016.Dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records were reviewed: on (b)(6) 2016, the patient had bilateral total knee arthroplasty to address bilateral knee degenerative joint disease.Depuy components were used during this procedure, including depuy patella and depuy bone cement.On (b)(6) 2018, the patient had a left revision of tka to address failed left tka due to tibial component loosening.Indications for surgery included pain, and radiographic evidence showed progressive loosening.The femoral component and insert were removed with no allegation of deficiency.Doi: (b)(6) 2016 , dor: (b)(6) 2018 (right knee).

Brand Name
ATTUNE RP TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10104177
Report Number1818910-2020-12889
Device Sequence Number835002
Product Code NJL
UDI-Device Identifier10603295042631
UDI-Public10603295042631
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number1506-10-009
Device Catalogue Number150610009
Device Lot Number8167687
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/02/2020
05/24/2021
06/14/2021
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/03/2020
06/03/2021
06/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE PS RP INSRT SZ9 5MM; ATTUNE RP TIB BASE SZ 9 CEM; DEPUY CMW 2 20G; DEPUY CMW 2 20G; DEPUY CMW 2 20G; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE PS RP INSRT SZ9 5MM; ATTUNE RP TIB BASE SZ 9 CEM; DEPUY CMW 2 20G; DEPUY CMW 2 20G; DEPUY CMW 2 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR